Vol. 38, No. 1, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Linear isometries of some function spaces

N. V. Rao and Ashoke Kumar Roy

Vol. 38 (1971), No. 1, 177–192
Abstract

The purpose of this paper is to describe the linear isometries of the Banach algebras of continuously differentiable functions, Lipschitz functions and absolutely continuous functions on the unit interval with the norms described below. It is also shown how these results continue to hold for more general norms which come from compact convex bodies in C2 satisfying certain properties.

Mathematical Subject Classification 2000
Primary: 46E25
Milestones
Received: 7 January 1971
Published: 1 July 1971
Authors
N. V. Rao
Ashoke Kumar Roy